# SDR HEEA0014574

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transducer
- Part number: BSE20630G
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SYSTEM TRANSDUCER GIVES INTERMITTENT READINGS.
